Welcome, Guest. Please login or register.
December 08, 2021, 02:27:08 am

Login with username, password and session length


Members
Stats
  • Total Posts: 762751
  • Total Topics: 64813
  • Online Today: 90
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 0
Guests: 76
Total: 76

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: BIKTARVY AND NAFLD  (Read 413 times)

0 Members and 1 Guest are viewing this topic.

Offline tallguy82

  • Member
  • Posts: 16
BIKTARVY AND NAFLD
« on: October 17, 2021, 06:57:57 pm »
Hi there from Italy!

I have been on Biktarvy for two years and in the last months my ALT was a little out of range…around 46 (maximum 40 in the range of my laboratory) so my doctor suggested to do an upper abdominal ecography from which resulted steatosis. Before taking Biktarvy I had been on Odefsey for about 2 years so I start thinking and maybe hoping that the problem is TAF or maybe the association of TAF with an integrase inhibitor, as some recent studies are suggesting. I had to quit Odefsey because Rilpivirine is not compatible with PPIs for my GERD. I have no other analysis alterations with cholesterol, triglycerides, kidneys or whatever. Only alterated ALT.

I am waiting to see my doctor and was thinking to suggest another single tablet regimen without TAF, Rilpivirine or integrase inhibitors that could be Delstrigo. What do you think about?

I go to the gym 4 times a week, never drink alcol. My only diet “excess” is maybe animal proteins (white and red meat) for my muscle growth.

Thank you very much
« Last Edit: October 17, 2021, 07:07:57 pm by tallguy82 »

Offline tallguy82

  • Member
  • Posts: 16
Re: BIKTARVY AND NAFLD
« Reply #1 on: October 20, 2021, 09:19:34 am »
Is there anybody in the forum? ::)

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 18,038
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: BIKTARVY AND NAFLD
« Reply #2 on: October 20, 2021, 12:19:29 pm »
Sorry to hear about the fatty liver, good it's been picked up on so you can act.

As for treatment, it's really depends also on what your doctor says and availability of drugs. If it was me I would be leaning towards cutting out TDF & TAF and leaving an integrase inhibitor in for now and monitoring for a while.

https://www.aidsmap.com/news/oct-2021/people-hiv-taking-newer-antiretrovirals-higher-risk-fatty-liver-disease
« Last Edit: October 21, 2021, 01:45:10 am by Jim Allen »
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

 


Terms of Membership for these forums
 

© 2021 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.